Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 858516, 10 pages
http://dx.doi.org/10.1155/2014/858516
Research Article

On an Inverse Boundary Value Problem for a Fourth Order Elliptic Equation with Integral Condition

Baku State University, 1148 Baku, Azerbaijan

Received 22 December 2013; Accepted 16 February 2014; Published 24 March 2014

Academic Editor: Jaan Janno

Copyright © 2014 Yashar T. Mehraliyev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An inverse boundary value problem for a fourth order elliptic equation is investigated. At first the initial problem is reduced to the equivalent problem for which the existence and uniqueness theorem of the solution is proved. Further, using these facts, the existence and uniqueness of the classic solution of the initial problem are proved.